# SDR DALA2024100809781

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 12,967 hours, 5,952 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slat Track
- Condition: No Discrepancy
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING #2 SLAT TRACK UPPER FWD SURFACE REQUIRES NDT INSP. PER AMDS W/C 5742-01028-02A. ACCOMPLISHED EDDY CURRENT INSP. PER A220 ANDTP 1-01-353. NO CRACKS FOUND. (LP# 0592252)
